# SDR AALA20150221001

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 1036541
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS A GROOVE WORN INTO CASTING IN EXTERIOR DOOR RECESS.  INSTALLED NEW FWD CARGO DOOR HANDLE PAN IAW AARD 51-00-05 REPAIR 1 EA COMP-52-038520 DATED 2015 02 10 & EA COMP-52-038544 DATED 2015 02 10.
